# SDR 2006F00031

- Difficulty date: July 18, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N37676
- Make and model: Cessna 421B
- Aircraft serial: 421B0584
- Engine: Cont GTSIO520H
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part serial: 218103R
- Condition: Seized
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED VIBRATION FROM LT ENGINE SHORTLY AFTER TAKEOFF.  SECURED ENGINE, RETURNED TO AIRPORT.  INITIAL INVESTIGATION FOUND ENGINE SEIZED/LOCKED UP.  SUSPECT BROKEN CRANKSHAFT OR CONNECTING ROD.  ENGINE RETURNED TO OVERHAUL FACILITY.
